# SDR UIEA2018090501894

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,058 hours, 20,988 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 840318
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD LEFT ENGINE BLEED LIGHT ILLUMINATED ON CLIMB OUT. NO EICAS MSG, REPLACED LT ENG HP CONTROLLER IAW AMM 36-11-08. OPS & LEAK CHECK OK.
